# SDR SWAA2023071970379

- Difficulty date: June 21, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER FLANGE BS 947 LBL 25 AND LBL 50 WL 208.<[01] VERIFIED APPLICABILITY OF SRM 53-70-51-1A-1 ALLOWABLE DAMAGE [12] CORRECTION ACTION: FABRICATED REPAIR PARTS ITEM(1) T-CHORD 2EA FROM BAC1505-101045 7075T6 LOT #1522472-1; ITEM(2) ANGLE 2EA FROM BAC1490-2885 7075T62 LOT #1495781-1 AND ITEM 3 STRAPS 2EA FROM 7075-T6 0.125' LOT#1515904-1; LOCATED; DRILLED; FLAP PEENING CUT EDGE OF THE UPPER EXISTING CHORD AND NEW T CHORD; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REWORKED AREAS AND NEW PARTS ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.C(3);4.D-J TOOL USED E8288 S/N K3 DUE 10/2023. OK TO INSTALL REPAIR PARTS17] FABRICATED ITEM 4 FILLER(6EA) FROM 7075-T6 0.125' LOT#1515904-1; APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.D-K OK TO INSTALL.;;[23] LOCATED AND DRILLED NEW INTERCOSTAL ATTACH CLIPS (6EA)147A5665-1(2EA);-2(1EA);-3(1EA);-5(1EA);-7(1EA) SUPPLIED BY COSTUMER AND TRIMMED FWD EDGE OF THE INTERCOSTAL LBL AND RBL 51;LBL AND RBL 24 ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.F-K OK TO INSTALL;[25] INSTALLED BS 947 FLOOR BEAM UPPER CHORD FLANGE REPAIR LBL 58.6 - RBL 58.6 WL208 ITEM (1) T-CHORD 2EA; ITEM (2) ANGLES 2EA; ITEM 3 STRAPS 2EA; ITEM 4 FILLERS 6EA; AND CLIPS 6EA AT BS 947 LBL 58.6 - RBL 58.6 WL208 PER SRM 53-70-51-2R-5 REPAIR 5;
